# SDR ASAA2014120709895

- Difficulty date: December 7, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 67,789 hours, 43,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577484
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED S25L AT LAP JOINT BETWEEN BS 747 AND 767.  ACFT GROUNDED.  REPAIRED FUSELAGE SKIN  IAW SRM 53-00-01-2R-31, REPAIR 31, FIG 201 DETAIL XV.
